# SDR CALA2013111893010

- Difficulty date: November 15, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 83,945 hours, 24,276 cycles
- Engine: Pwa PW2037
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Shutdown
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN.  ECU FAULTS GEN FILTERS, REPLACED BOTH FILTERS & REPLACED ECU, NO HELP.  DELTAP NOT POPPED & CHIP DETECTOR CLEAN, APU SHUT DOWN AFTER 6 MINUTES WITH NO LOAD APPLIED, REINSTALLED ORIGINAL ECU.
